Spherical Approximation on Unit Sphere

Main Article Content

Eman Samir Bhaya
Ekhlas Annon Musa

Abstract

In this paper we introduce a Jackson type theorem for functions in LP spaces on sphere And study on best approximation of  functions in  spaces defined on unit sphere.


our central problem is to describe the approximation behavior of functions in    spaces for  by modulus of smoothness of functions.

Downloads

Download data is not yet available.

Article Details

How to Cite
[1]
E. S. Bhaya and E. A. Musa, “Spherical Approximation on Unit Sphere”, JUBPAS, vol. 26, no. 3, pp. 61–68, Jan. 2018.
Section
Articles